# SDR YENA201710170846

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 60,997 hours, 21,807 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 2243
- Condition: Failed
- Location: Mlg
- Part time: 61,003 hours, 21,807 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  AN ECAM MESSAGE FOR THE LANDING GEAR NOT UPLOCKED. LANDED.   AFTER LANDING, LOST NOSE WHEEL STEERING; FOUND GREEN SYS SAFETY VALVE STUCK OPEN.  R & R THE SAFETY VALVE IAW AMM 32-31-17-400-001. TESTED THE LANDING GEAR IAW AMM 32-31-00-720-002.
